# SDR SCNA20250527179

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 62,111 hours, 39,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT AND EXIT SIGN INOP.   R&R LH SIDE EMERGENCY BATTERY PACK ASSY IAW AMM 33-51-06 OPERATIONAL CHECK GOOD.
